MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV SYSTM HEX ATTACHMNT; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS

DEPUY IRELAND - 9616671 ATTUNE REV SYSTM HEX ATTACHMNT; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS
Model Number 2546-00-415
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that they had a successful attune revision implant surgery.When i came back to the hospital the next day, to put instruments back in their trays, i was having trouble with one.I am not sure why or how it happened but the hex driver is stuck in the torque handle.They cannot be separated.They were working correctly during the procedure.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device confirms the reported inability to disassemble the mating instruments.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.H6 investigation conclusions code: appropriate term/code not available (d17) used to capture cause cannot be traced to device (d10).

Brand Name
ATTUNE REV SYSTM HEX ATTACHMNT
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11465637
Report Number1818910-2021-04975
Device Sequence Number4041088
Product Code HWR
UDI-Device Identifier10603295451280
UDI-Public10603295451280
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-415
Device Catalogue Number254600415
Device Lot NumberPU139659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/30/2021
04/29/2021
08/24/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/30/2021
05/16/2021
08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1